| Catalog Number |
8267.VIT23 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No sample was returned, therefore unable to confirm this complaint.No information reasonably suggests a patient was harmed.In a retrospective review , since the bubbles are formed by the cutter during the surgery which can lead to microbial infection, this complaint is concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.All available information has been provided.This complaint has now been closed.
Event or Problem Description
A report has been received reporting air bubbles.There is no further information.No sample available.